# SDR SWAA2017102517370

- Difficulty date: October 5, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 68,976 hours, 41,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ASSEMBLY CRACKED AT BS 663, RBL 10.  R&R ANGLE IAW DWG AND SRM.
